Stinging Nettle Overdose

If you take too much stinging nettle, you could experience symptoms of an overdose. Although it is not known exactly what to expect from an overdose of stinging nettle, the usual side effects of the supplement could occur as a result (such as upset stomach or diarrhea). Treatment, if necessary, will likely involve supportive care.

An Overview of Stinging Nettle Overdose

Is it possible to take too much stinging nettle? What symptoms can an overdose with stinging nettle cause? While it is not clear exactly what to expect from consuming too much stinging nettle, it is likely that the effects of an overdose will vary, depending on several factors.
 
If you think you or someone else may have overdosed on any medication or supplement (including stinging nettle), please seek medical attention immediately.
 

What Are the Symptoms?

It is not known exactly what to expect from a stinging nettle overdose (or even if an overdose is possible). It makes sense that an overdose could cause any of the usual stinging nettle side effects, such as an upset stomach or diarrhea. Because stinging nettle contains many different medicinally active components, it is possible that other, more serious symptoms could also occur. However, it is not possible to predict exactly what these symptoms might be.
 

Treatment Options

It is not known how to best treat an overdose of stinging nettle (if, indeed, an overdose is even possible). Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on this supplement.
 
The Dirty, Messy Part of BPH

Stinging Nettle Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.